Journal article

Exactly soluble isotropic spin-½ ladder models

  • Gritsev, Vladimir Theoretical Physics Group, Physics Department, University of Fribourg, Switzerland
  • Baeriswyl, Dionys Theoretical Physics Group, Physics Department, University of Fribourg, Switzerland
    25.11.2003
Published in:
  • Journal of Physics A: Mathematical and General. - 2003, vol. 36, no. 12129-12142
English The undeformed limit of the dilute two-colour braid–monoid algebra gives a natural basis for the description of spin-½ ladder models, and allows different Baxterization ansätze. Based on this observation we find the complete classification of exactly soluble generalized isotropic spin-½ ladder models.
Faculty
Faculté des sciences
Department
Physique
Language
  • English
Classification
Physics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/299694
Statistics

Document views: 9 File downloads:
  • 1_baeris_esi.pdf: 1